Korean J. Math. Vol. 21 No. 3 (2013) pp.271-283
DOI: https://doi.org/10.11568/kjm.2013.21.3.271

A study of generalized Adams-Moulton method for the satellite orbit determination problem

Main Article Content

Nahmwoo Hahm
Bum Il Hong


In this paper, a generalized Adams-Moulton method that is a m-step method derived by using the Taylor's series is proposed to solve the satellite orbit determination problem. We show that our proposed method has produced much smaller error than the
original Adams-Moulton method. Finally, the accuracy performance is demonstrated in the satellite orbit correction problem by giving a numerical example.

Article Details

Supporting Agencies

Kyung Hee University


[1] R. L. Burden and J. D. Faires, Numerical Analysis, PWS Google Scholar

[2] Publishing Company, Boston, 1993. Google Scholar

[3] D. Kincaid and W. Cheney, Numerical Analysis, Google Scholar

[4] Brooks/Cole Publishing Company, Pacific Grove, 1991. Google Scholar

[5] GLAS DESIGN TEAM, EOS ALT/GLAS Phase-A Study: Geoscience Laser Altimeter System,NASA Goddard Space Flight Center, Greenbelt, Maryland, 1993. Google Scholar

[6] D. D. Rowlands, J. J. MaCarthy, M. H. Torrence and Google Scholar

[7] R. G. Williamson, Multi-Rate Numerical Integration of Satellite Orbits for Increased Computational Efficiency, Journal of the Astronautical Sciences, 43(1995), 89--100. Google Scholar